# SDR SWAA2020042042694

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 46,567 hours, 28,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT SIGN ABOVE DOOR LIGHTS INOP & AFT GALLEY CENTE AISLE / R&R EMERGENCY EXIT BATTERY PACK & CHARGER ASSEMBLY #M1672. LOCATED; AFT GALLEY O/H RH SIDED. IAW AMM 33-51-06
